Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1995, Volume 7, Issue 1, Pages 62–91 (Mi aa490)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Some more spaces for which an analogue of the Grothendieck theorem holds

S. V. Kislyakov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (1549 kB)

English version:
St. Petersburg Mathematical Journal, 1996, 7:1, 53–76

Bibliographic databases:

Received: 03.08.1994

Citation: S. V. Kislyakov, “Some more spaces for which an analogue of the Grothendieck theorem holds”, Algebra i Analiz, 7:1 (1995), 62–91; St. Petersburg Math. J., 7:1 (1996), 53–76

Citation in format AMSBIB
\Bibitem{Kis95}
\by S.~V.~Kislyakov
\paper Some more spaces for which an analogue of the Grothendieck theorem holds
\jour Algebra i Analiz
\yr 1995
\vol 7
\issue 1
\pages 62--91
\mathnet{http://mi.mathnet.ru/aa490}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1334153}
\zmath{https://zbmath.org/?q=an:0847.46008}
\transl
\jour St. Petersburg Math. J.
\yr 1996
\vol 7
\issue 1
\pages 53--76


Linking options:
  • http://mi.mathnet.ru/eng/aa490
  • http://mi.mathnet.ru/eng/aa/v7/i1/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Anisimov, S. V. Kislyakov, “Double singular integrals: interpolation and correction”, St. Petersburg Math. J., 16:5 (2005), 749–772  mathnet  crossref  mathscinet  zmath
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:261
    Full text:129
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022